, , ,

<<


 >>  ()
Pages:     | 1 | 2 ||

. .. - ...

-- [ 3 ] --

0, , wiaj0 = (wij )s s, s = q ac sc. a0 a0 c = s = 0. (wij )0 = wij, q a0 = 0 a = n q n0 = 1.

(3.2.21). wiajb (U,h ) iajb ln = +w.

xjb xjb xia jb (3.2.23) , wiajb wij = (n + 1) j, xjb xia x xin jb b n + 1 .

ln (U,h ) iajb w xjb xia jb b 0 (3.2.22), , (3.2.24), ln (U,h ) ln (U,h ) wiajb = (n + 1)wij.

xjb xia xj xin jb 3.2.2. (A, q) . (T A M, wC ) dim A V (M, w).

3.7. (A, q) (T A M, wV, ) .

. wij, a = b = n, V iajb (w ) = 0, .

winjn ln (U,h ) = = 0, xjn xjn .

3.2.5. , (M, w) , - , .

[1] , .. / .. , .. . : . , 2000. 168 .

[2] , .. / .. // . . . . 1983.

1. . 4751.

[3] , .. / .. // . 1951. . 80, 6. . 845848.

[4] , .. / .. // . . . . . 10. .: - , 1956. . 3188.

[5] , .. , : .... . .-. : 01.01.04. 1972.

[6] , .. / .. // .

. . 1974. 5. . 6265.

[7] , .. / .. // . / . . 20: . ., 1988. . 3575.

[8] , .. / .. // . / . . 73: . . ., 2002. . 664.

[9] , .. / .. , .. , .. . : - , 1984. 264 .

[10] , .. / .. , .. // . . 1988.

. 22, . 1. . 111.

[11] , .. . / .. , .. . .: , 1991. 368 .

[12] , .. / .. // . . 1976. . 31, 4. . 5776.

[13] , . . 2 . . 1.

/ . , . ;

. .. . .:

, 1981. 344 .

[14] , .. , I / .. // . . . . . 16. .: - , 1972. . 174201.

[15] , . / . , . ;

. .. [ .];

. .. . .: , 1969. 668 .

[16] , .. / .. // . -. / . . -. . 110. . 3. , 1950. . 95103.

[17] , .. / .. // . . . 1972. 12. . 8494.

[18] , . / . ;

. .. .. ;

. .. . .: , 1986. 544 .

[19] , .. . III. / .. . .: , 1987. 480 .

[20] , .. / .. . . .: , 1955. 744 .

[21] , .. / .. // . . . 1999.

9. . 8190.

[22] , .. / .. // . . . . 25. . 2. .: - , 1993. . 148151.

[23] , .. / .. , .. . .: , 1995. 448 .

[24] , . / . ;

. .. ;

. .. . .: , 1976. 286 .

[25] , .. . / .. . .: - , 1988. 413 .

[26] , .. G-, / .. // . . / . . 1.

., 1966. . 425456.

[27] , .. : ....

. .-. : 01.01.04. / .. , 1965.

[28] , .. / .. // . . / . 5. ., 1974. . 311318.

[29] , .. / .. // . / . . 12: . ., 1981. . 6195.

[30] , .. / .. // . .

1993. . 48, 2 (290). . 75106.

[31] , .. / .. // . . . 1996. 9.

C. 7488.

[32] Abouqateb, A. Le classe modulaire dune varit de Poisson rguli`re ee e e et la classe de Reeb de son feuilletage symplectique / A. Abouqateb, M. Boucetta // C. R. Acad. Paris. Ser. I. 2003. Vol. 337. Pp. 61 66.

[33] Azcarraga, J.A. de. The Schouten-Nijenhuis bracket, cohomology and generalized Poisson structures / J.A. de Azcarraga, A.M. Perelomov, J.C. Perez Bueno // J. of Physics. A: Math. Gen. 1996. Vol. 29. Pp. 79938009.

[34] Bayen, F. Deformation theory and quantization / F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz, D. Sternheimer // Ann. of Physics. 1978. Vol. 111. Pp. 61110.

[35] Bertelson, M. Foliations associated to regular Poisson structures [ ] / M. Bertelson. :

http://arxiv.org/abs/math.DG/0010191, .

[36] Brylinski, J.-L. A dierential complex for Poisson manifolds / J. L. Brylinski // J. Di. Geom. 1988. Vol. 28. Pp. 93114.

[37] Candel, A. Foliations I / A. Candel, L. Conlon. Graduate Studies in Math. Vol. 23. 2000. 402 p.

[38] Cao, H.-D. On quantum de Rham cohomology [ ] / H.-D. Cao, J. Zhou. :

http://arxiv.org/abs/math.DG/9806157, .

[39] Conn, J. Normal forms for analytic Poisson structures / J. Conn // Ann. of Math. 1984. Vol. 119. Pp. 577501.

[40] Conn, J. Normal forms for smooth Poisson structures / J. Conn // Ann. of Math. 1985. Vol. 121. Pp. 565593.

[41] Courant, T.J. Dirac manifolds / T.J. Courant // Trans. Amer. Math.

Soc. 1990. Vol. 319. Pp. 631661.

[42] Dazord, P. Intgration Symplectique des varits de Poisson totalement e ee asphriques / P. Dazord, G. Hector // Symplectic Geometry, e Groupoids and Integrable Systems, Seminaire Sud Rhodanien de Gomtrie ` Berkeley, 1989. MSRI Publ. Vol. 20. Springer-Verlag, ee a 1991. P. 3772.

[43] Donin, J. On the quantization of Poisson brackets / J. Donin // Adv.

in Math. 1997. Vol. 127. Pp. 7393.

[44] Eck, D.J. Product-preserving functors on smooth manifolds / D.J. Eck // J. Pure Appl. Algebra. 1986. Vol. 42. Pp. 133140.

[45] Ehresmann, C. Les prolongements dune varit direntiable. II.

ee e Lespace des jets dordre r de Vn dans Vm / C. Ehresmann // C. R.

Acad. Sci. 1951. T. 233. Pp. 777779.

[46] El Kasimi-Alaoui, A. Sur la cohomologie feuillete / A. El Kasimi e Alaoui // Compositio Math. 1983. Vol. 49. Pp. 195215.

[47] El Kasimi-Alaoui, A. Cohomologie bigradue de certains feuilletages / e A. El Kasimi-Alaoui, A. Tihami // Bull. Soc. Math. Belg. 1986. T. 38, Ser. B, Fasc. 2. Pp. 144156.

[48] Gammella, A. An approach to the tangential Poisson cohomology based on examples in duals of Lie algebras / A. Gammella // Pacic J. Math.

2002. Vol. 203. Pp. 283319.

[49] Gerstenhaber, M. On the deformation of rings and algebras / M. Gerstenhaber // Ann. of Math. 1964. Vol. 79. Pp. 59103.

[50] Gerstenhaber, M. On the deformation of rings and algebras, II / M. Gerstenhaber // Ann. of Math. 1966. Vol. 84. Pp. 119.

[51] Gerstenhaber, M. On the deformation of rings and algebras, III / M. Gerstenhaber // Ann. of Math. 1968. Vol. 88. Pp. 134.

[52] Gerstenhaber, M. On the deformation of rings and algebras, IV / M. Gerstenhaber // Ann. of Math. 1974. Vol. 99. Pp. 257276.

[53] Ginzburg, V.L. Poisson cohomology of Morita-equivalent Poisson manifolds / V.L. Ginzburg, J.-H. Lu // Duke Math. J. 1992. Vol. 68.

Pp. A199A205.

[54] Grabowski, J. Deformational Quantization of Poisson structures / J. Grabowski // Rep. Math. Phys. 1995. Vol. 35. Pp. 267281.

[55] Grabowski, J. Tangent lifts of Poisson and related structures / J. Grabowski, P. Urbaski // J. of Physics. A: Math. Gen. 1995.

n Vol. 28. Pp. 67436777.

[56] Grabowski, J. Tangent and cotangent lifts and graded Lie algebras associated with Lie algebroids / J. Grabowski, P. Urbaski // Ann.

n Global. Anal. Geom. 1997. Vol. 15. Pp. 447486.

[57] Grabowski, J. On characterization of Poisson and Jacobi structures / J. Grabowski, P. Urbaski // Central European J. Math. 2003. n Vol. 1. Pp. 123140.

[58] Heitsch, J.L. A cohomology for foliated manifolds / J.L. Heitsch // Comment. Math. Helv. 1975. Vol. 50. Pp. 197218.

[59] Houh, Ch.-S. Tensor elds and connections on a cross-section in the tangent bundle of order r / Ch.-S. Houh, S. Ishihara // Kodai Math.

Semin. Repts. 1972. Vol. 24. Pp. 234250.

[60] Huebschmann, J. Poisson cohomology and quantization / J. Huebschmann // J. fr Reine und Angew. Math. 1990. u Vol. 408. Pp. 57113.

[61] Hurder, S. The Godbillon measure of amenable foliations / S. Hurder // J. Di. Geom. 1986. Vol. 23. Pp. 347365.

[62] Kainz, G. Natural transformations in dierential geometry / G. Kainz, P. Michor // Czech. Math. J. 1987. Vol. 37. Pp. 584607.

[63] Kol, I. Natural operations in dierential geometry / I. Kol, ar ar P.W. Michor, J. Slovk. Berlin Heidelberg: Springer-Verlag, 1993.

a 434 pp.

[64] Kontsevich, M. Deformation quantization of Poisson manifolds / M. Kontsevich // Lett. Math. Phys. 2003. Vol. 66. Pp. 157216.

[65] Kosmann-Schwarzbach, Y. Modular vector elds and Batalin Vilkovisky algebras / Y. Kosmann-Schwarzbach // Poisson Geometry.

Banach Center Publications. 2000. Vol. 51. Pp. 109129.

[66] Koszul, J.-L. Crochet de Schouten-Nijenhuis et cohomologie / J.-L. Koszul // Elie Cartan et les Math. dAujour dHui, Astrisque, e hors-srie. 1985. Pp. 251271.

e [67] Lichnerowicz, A. Les varits de Poisson et leurs alg`bres de Lie ee e associes / A. Lichnerowicz // J. Di. Geom. 1977. Vol. 12. e Pp. 253300.

[68] Lichnerowicz, A. Varits de Poisson et feuilletages / A. Lichnerowicz ee // Ann. Fac. Sci. Toulouse Math. 1982. T. 4. Pp. 195262.

[69] Lie, S., Theorie der Transformationsgruppen, (Zweiter Abschnitt, unter Mitwirkung von Prof. Dr. Friedrich Engel) / S. Lie. Leipzig: Teubner, 1890.

[70] Luciano, O.O. Categories of multiplicative functors and Weils innitely near points / O.O. Luciano // Nagoya Math. J. 1988. Vol. 109. Pp. 67108.

[71] Marsden, J. Introduction to Mechanics and Symmetry. A Basic Exposition of Classical Mechanical Systems. 2nd ed. // J. Marsden, T. Ratiu. Texts in Applied Math. Vol. 17. New York: Springer Verlag, 1999. 582 p.

[72] Michor, P.W. Remarks on the Schouten-Nijenhuis bracket / P.W. Michor // Suppl. Rendiconti del Circolo Matematico di Palermo, Serie II. 1987. Vol. 16. Pp. 207215.

[73] Mitric, G. Poisson structures on tangent bundles / G. Mitric, I. Vaisman // Di. Geom. and Appl. 2003. Vol. 18. Pp. 207228.

[74] Molino, P. Riemannian foliations / P. Molino. Progress in Mathematics. Vol. 73. Boston-Basel: Birkhuser, 1988. 339 pp.

a [75] Monnier, P. Poisson cohomology in dimension two / P. Monnier // Israel J. Math. 2002. Vol. 129. Pp. 189207.

[76] Monnier, P. A cohomology attached to a function / P. Monnier // Di.

Geom. Appl. 2005. Vol. 22. Pp. 4968.

[77] Morimoto, A. Prolongation of connections to bundles of innitely near points / A. Morimoto // J. Di. Geom. 1976. Vol. 11. Pp. 479498.

[78] Nakanishi, N. Poisson cohomology of plane quadratic Poisson structures / N. Nakanishi // Publ. RIMS, Kyoto Univ. 1997. Vol. 33. Pp. 73 89.

[79] Nijenhuis, A. Jacobi-type identities for bilinear dierential concomi tants of certain tensor elds, I / A. Nijenhuis // Indag. Math. 1955.

Vol. 17. Pp. 390403.

[80] Okassa, E. Relvements des structures symplectiques et pseudo-Rie e manniennes ` des varits de points proches / E. Okassa // Nagoya a ee Math. J. 1989. Vol. 115. Pp. 6371.

[81] Omori, H. Weyl manifolds and deformation quantization / H. Omori, Y. Maeda, A. Yoshioka // Adv. in Math. 1991. Vol. 85. Pp. 224 255.

[82] Omori, H. Poincar-Cartan class and deformation quantization of e Khler manifolds / H. Omori, Y. Maeda, N. Miyazaki, A. Yoshioka a // Commun. Math. Phys. 1998. Vol. 194. Pp. 207230.

[83] Patterson, L.-N. Connexions and prolongations / L.-N. Patterson // Canad. J. Math. 1975. Vol. 27. Pp. 766791.


[84] Pichereau, A. Cohomologie de Poisson en dimension trois / A. Pichereau // C. R. Acad. Paris. Ser. I. 2005. Vol. 340. Pp. 151154.

[85] Reinhart, B.L. Foliated manifolds with bundle-like metrics / B.L. Reinhart // Ann. Math. 1959. Vol. 69. Pp. 119132.

[86] Reinhart, B.L. Harmonic integrals on foliated manifolds / B.L. Reinhart // Amer. J. Math. 1959. Vol. 81. Pp. 529536.

[87] Roger, C. Cohomologie (p, q) des feuilletages et applications / C. Roger // Asterisque. 1984. Vol. 116. Pp. 195213.

[88] Roger, C. Poisson cohomology of the ane plane / C. Roger, P. Vanhaecke // J. Algebra. 2002. Vol. 251. Pp. 448460.

[89] Scheers, G. Verallgemeinerung der Grundlagen der gewhnlichen o komplexen Funktionen / G. Scheers // Berichte Schs. Akad. Wiss. a 1893. Vol. 45. Pp. 828842.

[90] Schouten, J.A. Uber Dierentialkonkomitanten zweier kontravarianter Gren / J.A. Schouten // Indag. Math. 1940. Vol. 2. Pp. 7985.

o [91] Shurygin, V.V. The structure of smooth mappings over Weil algebras and the category of manifolds over algebras / V.V. Shurygin // Lobachevskii J. Math. 1999. Vol. 5. Pp. 2955.

[92] Silva, A.C. da. Geometric Models for Noncommutative Algebras / A.C. da Silva, A. Weinstein. Berkeley Lecture Notes. 2000.

Vol. 10. 184 pp.

[93] Vaisman, I. Varits riemanniennes feuilletes / I. Vaisman // Czech.

ee e Math. J. 1971. Vol. 21. Pp. 4675.

[94] Vaisman, I. Cohomology and Dierential Forms / I. Vaisman. Pure and Applied Mathematics. Vol. 21. New York: Marcel Dekker, 1973.

284 p.

[95] Vaisman, I. df -cohomology of Lagrangian foliations / I. Vaisman // Monatshefte Math. 1988. Vol. 106. Pp. 221244.

[96] Vaisman, I. Remarks on the Lichnerowicz-Poisson cohomology / I. Vaisman // Ann. Inst. Fourier Grenoble. 1990. Vol. 40. Pp. 951 963.

[97] Vaisman, I. Lectures on the Geometry of Poisson Manifolds / I. Vaisman. Progress in Math. Vol. 118. Basel: Birkhuser, 1994.

a 205 pp.

[98] Vaisman, I. Second order Hamiltonian vector elds on tangent bundles / I. Vaisman // Dierential Geom. 1995. Vol. 5. Pp. 153170.

[99] Weil, A. Thorie des points proches sur les varittes diffrentiables / e ee e A. Weil // Colloque internat. centre nat. rech. sci. Vol. 52. Stras bourg, 1953. Pp. 111117.

[100] Weinstein, A. The local structure of Poisson manifolds / A. Weinstein // J. Di. Geom. 1983. Vol. 18. Pp. 523557.

[101] Weinstein, A. The modular automorphism group of a Poisson manifold / A. Weinstein // J. Geom. Phys. 1997. Vol. 23. Pp. 379394.

[102] Xu, P. Poisson cohomology of regular Poisson manifolds / P. Xu // Ann. Inst. Fourier Grenoble. 1992. Vol. 42. Pp. 967988.

[103] Xu, P. Morita equivalence of Poisson manifolds. / P. Xu // Commun.

Math. Phys. 1991. Vol. 142. Pp. 493509.

[104] Yano, K. Tangent and Cotangent Bundles / K. Yano, S. Ishihara. Pure and Applied Mathematics. Vol. 16. New York: Marcel Dekker, 1973. 423 p.

[105] Yuen, P.C. Sur la notion dune G-structure gomtrique et les A ee prolongements de G-structures / P.C. Yuen // C. R. Acad. Sci. 1970.

Vol. 270. Pp. 15891592.

[106] Shurygin, V.V., jr. On the projective limit of bered manifolds / V.V. Shurygin, jr. // International Conference Kolmogorov and Contemporary Mathematics, Moscow, Russia, June 1621, 2003.:

Abstracts. Moscow, 2003. P. 853.

[107] , .. (.) / .. (.) // . . .. . . 21:

III . - 2003, , 14 2003 . : . . -, 2003. . 243244.

[108] Shurygin, V.V., jr. Brylinski cohomology of Poisson manifolds and qu antum de Rham cohomology / V.V. Shurygin, jr. // 9th Internati onal Conference on Dierential Geometry and its Applications, Prague, Czech Republic, August 30 September 3, 2004.: Abstracts. Prague, 2004. Pp. 4445.

[109] , .. (.) / .. (.) // . . . 2004. (509). . 7581.

[110] , .. (.) / .. (.) // .

-. / . . -. . 147, . 1. : - , 2005. . 192196.

[111] Shurygin, V.V., jr. Poisson structures on Weil bundles / V.V. Shury gin, jr. // Lobachevskii J. Math. 2005. Vol. 17. Pp. 229256.

[112] , .. (.) , / .. (.) // . . .. . . 31: IV .

- 2005, , 1618 2005 . : . . -, 2005. . 177179.



Pages:     | 1 | 2 ||
 
 >>  ()





 
<<     |    
2013 www.libed.ru - -

, .
, , , , 1-2 .